# SDR DL72S970259

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2, FOUND TOP SLOTTED MOUNTS FOR UPRIGHT SUPPORTS FOR AFT B/B PANEL STA 720D, LBL 24 AND RBL 24 TO BE DAMAGED.  REMOVED BOTH LEFT AND RIGHT SUPPORTS, FABRICATED AND DRILLED UP REPAIR DOUBLERS AS PER SRM 53-10-9 FIG 9.  INSTALLED REPAIR AND L/R SUPPORTS PER SRM 53-10-9 FIG 9.
